# SDR EE4Y2024022819556

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 35,512 hours, 23,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17065401001
- Part serial: NA
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CUSTOMER REQUEST RE-CONTOUR THE SKIN AREA LOCATED AT CENTER FUSELAGE III, BETWEEN FR78 AND FR80 AND BETWEEN STRINGER 2RH AND STRINGER 6RH TO COMPLY WITH THE DISPOSITION OF THE ETD2014-008066. NOTE: THE FUSELAGE SKIN WAS REPAIRED AS PER EMBRAER ETD2014-190-008066 GUIDELINES AS STATED IN COOPESA  ENGINEERING ORDER NO: COO-EO-2024-19201-R00 ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1N232 ITEM 21-56 ).
